# SDR DALA2023070405372

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MEMBRANE (LWR SEAT TRACK AREA) IN STA Y=220 AND X=55 AT PASSENGER CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00648: MEMBARANE WAS REPLACED PER B717-200 SRM 53-00-55-0R PROCEDURE 4 REPAIR 4 AND 53-20-51-0I PROCEDURE 1. (LP #2847901)
